# SDR AALA20000155

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Seat 23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 23H INOPERATIVE.  RECONNECTED EMERGENCY EXIT SEAT PATH LIGHT CONNECTOR AT SEAT 23H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
